# SDR UIEA2018032000443

- Difficulty date: March 11, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,176 hours, 17,802 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: 7902909
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER MOTOR UNABLE TO SEDUCE.   REMOVED AND REPLACED THE STARTER MOTOR . OPS CHECKED NORMAL IAW AMM 80-11-01. )
